# SDR UPS07550556

- Difficulty date: August 8, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 23,181 hours, 15,755 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N3271
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 1 PYLON AFT BULKHEAD OUTBD SIDE LOWER CORNER CHAFED.  BULKHEAD MILL WAS DONE ON TRAV NR T7/696069 PER PRELIMINARY 1 EA 757- 5453-27-A1725 STEP 1.  HFEC WAS DONE ON TRAV NR T7/696069 PER PRELIMINARY EA 757-5453-27-A1725 STEP 2. BLEND IS 2.1 L BY 1.25W BY .080D PER PRELIMINARY 1 EA 757-5453-27-A175 STEP 3. REMAINING THICKNESS ON FLANGE IS .120 PER PRELIMINARY 1 EA 757-5453-27-A1725 STEP 4.
